Skip to Main content Skip to Navigation
Journal articles

Yang-Baxter bases of $0$-Hecke algebras and representation theory of $0$-Ariki-Koike-Shoji algebras

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622690
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:16:58 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622690, version 1

Collections

Citation

Florent Hivert, Jean-Christophe Novelli, Jean-Yves Thibon. Yang-Baxter bases of $0$-Hecke algebras and representation theory of $0$-Ariki-Koike-Shoji algebras. Advances in Mathematics, Elsevier, 2006, 205 (2), pp.504-548. ⟨hal-00622690⟩

Share

Metrics

Record views

198